# SDR ASMF200405003

- Difficulty date: May 2, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N216AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49586
- Aircraft time: 33,062 hours, 27,143 cycles
- Engine: Pwa JT8D219
- Engine time: 25,969 hours, 18,622 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Strainer
- Part number: 699151
- Part serial: UCO115
- Condition: Failed
- Location: Engine Oil
- Part time: 4,091 hours, 2,457 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM.  (LT STRAINER CLOGGING) LIGHT TURNED ON AND INTERFERENCE PROBLEMS IN LT SPEAKER. OIL FILTER AND DIFFERENTIAL PRESSURE SWITCH WERE REPLACED IAW MM 79-20-06 AND 79-35-01, RESPECTIVELY, AND TEST WAS PERFORMED IAW MM 79-00-00, ALL CORRECT.   LT AUDIO CONTROL BOX AND FLIGHT RECORDER WERE REPLACED IAW MM 23-50-02 AND 31-31-01, RESPECTIVELY, TEST CORRECT.
